# SDR COMA9960053

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1003
- Condition: Failed
- Location: Lt Te Flap
- Part time: 329 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MESSAGE WHILE CLIMBING THROUGH 21,000 FEET.  REPLACED LEFT BPSU AND PERFORMED EO 27-046.
